# SDR UALA2009091702945

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 50,789 hours, 7,477 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 60B9260220
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT MAIN FUEL TANK REFUEL VALVES FAILED TO OPEN.  ACP TANK REFUEL.  PRESSURE FUELING WITH INOP REFUEL VALVES.  AHM REPORTS MSG 28-20050 'FQPU HAS AN INTERNAL FAULT' WHICH CAN CAUSE REFUELING VALVES TO NOT OPEN.  REPLACED OUTBOARD RT REFUELING VALVE.  REPLACED FQPU, NO HELP.  OUTBOARD VALVE OPS OKAY.  INBOARD VALVE INOP.  REPLACED RT INBOARD MAIN RVCU.  REFUEL OP'S CHECKS GOOD AND NO LEAKS NOTED.
